# SDR ENHA20120830

- Difficulty date: August 30, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N162GA
- Make and model: Cessna 208B
- Aircraft serial: 208B0667
- Aircraft time: 13,446 hours, 20,612 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 7270530
- Condition: Melted
- Location: Avionics Buss
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING THE LANDING PHASE OF THE FLIGHT THE PILOT VISUALLY OBSERVED SMOKE COMING FROM THE NR 1 AVIONICS BUS TIE SWITCH/BREAKER.  THE PILOT TURNED OFF THE SWITCH, WHICH DEACTIVATED THE CIRCUIT AND REMEDIED THE SMOKE.  THE PLANE LANDED SAFELY SHORTLY THEREAFTER.
